Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 320, Number 2

All articles in this issue are freely accessible.

The structure of Legendre foliations
Myung-Yull Pang.
Trans. Amer. Math. Soc. 320 (1990), 417-455
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1016808
Second order theta functions and vector bundles over Jacobi varieties
David S. Yuen.
Trans. Amer. Math. Soc. 320 (1990), 457-492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1012508
Polynomial flows on $C^{n}$
Brian A. Coomes.
Trans. Amer. Math. Soc. 320 (1990), 493-506
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 998353
Smooth great circle fibrations and an application to the topological Blaschke conjecture
C. T. Yang.
Trans. Amer. Math. Soc. 320 (1990), 507-524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1028766
Matroid representations and free arrangements
Günter M. Ziegler.
Trans. Amer. Math. Soc. 320 (1990), 525-541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 986703
Leavable gambling problems with unbounded utilities
A. Maitra, R. Purves and W. Sudderth.
Trans. Amer. Math. Soc. 320 (1990), 543-567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 989581
Boundedness versus periodicity over commutative local rings
Vesselin N. Gasharov and Irena V. Peeva.
Trans. Amer. Math. Soc. 320 (1990), 569-580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 967311
Semialgebraic expansions of $C$
David Marker.
Trans. Amer. Math. Soc. 320 (1990), 581-592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 964900
The Dirichlet problem for radially homogeneous elliptic operators
Richard F. Bass.
Trans. Amer. Math. Soc. 320 (1990), 593-614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 968415
Endomorphism rings of formal $A_{0}$-modules
Shuji Yamagata.
Trans. Amer. Math. Soc. 320 (1990), 615-623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 967319
On a theorem of Stein
Steven G. Krantz.
Trans. Amer. Math. Soc. 320 (1990), 625-642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 964899
Butler groups of infinite rank. II
Manfred Dugas, Paul Hill and K. M. Rangaswamy.
Trans. Amer. Math. Soc. 320 (1990), 643-664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 963246
Symmetry properties of the solutions to Thomas-Fermi-Dirac-von Weizsäcker type equations
Rafael D. Benguria and Cecilia Yarur.
Trans. Amer. Math. Soc. 320 (1990), 665-675
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 974511
Comparison of commuting one-parameter groups of isometries
Ola Bratteli, Hideki Kurose and Derek W. Robinson.
Trans. Amer. Math. Soc. 320 (1990), 677-694
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 968886
On the sparsity of representations of rings of pure global dimension zero
Birge Zimmermann-Huisgen and Wolfgang Zimmermann.
Trans. Amer. Math. Soc. 320 (1990), 695-711
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 965304
The orderability and closed images of scattered spaces
S. Purisch.
Trans. Amer. Math. Soc. 320 (1990), 713-725
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 989584
Maximal functions on classical Lorentz spaces and Hardy’s inequality with weights for nonincreasing functions
Miguel A. Ariño and Benjamin Muckenhoupt.
Trans. Amer. Math. Soc. 320 (1990), 727-735
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 989570
A new proof of the strong partition relation on $𝜔_{1}$
Steve Jackson.
Trans. Amer. Math. Soc. 320 (1990), 737-745
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 972702
A canonical extension for analytic functions on Banach spaces
Ignacio Zalduendo.
Trans. Amer. Math. Soc. 320 (1990), 747-763
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1001952
Parametrization of domains in $Ĉ$: the logarithmic domains
Johannes Michaliček and Rodolfo Wehrhahn.
Trans. Amer. Math. Soc. 320 (1990), 765-777
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 974521
Discontinuous “viscosity” solutions of a degenerate parabolic equation
Michiel Bertsch, Roberta Dal Passo and Maura Ughi.
Trans. Amer. Math. Soc. 320 (1990), 779-798
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 965742
Bounds for projection constants and $1$-summing norms
Hermann König and Nicole Tomczak-Jaegermann.
Trans. Amer. Math. Soc. 320 (1990), 799-823
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 968885